# SDR ORJA99156

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Loose
- Location: Lt Master Warn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - CAPTAIN MASTER WARNING LIGHT INOPERATIVE.  SECURED LOOSE WIRE ON CAPTAIN MASTER WARNING LIGHT OPS CHECK NORMAL PER MM 20-50-04.  (M)
